Alfonsi, A., Corbetta J., and Jourdain, B. (2018). Evolution of the Wasserstein distance between the marginals of two Markov processes, Bernoulli, Vol.~24, No.~4A.

Alfonsi, A., Hayashi, M. and Kohatsu-Higa, A. (2017). Parametrix Methods for One-Dimensional Reflected SDEs, chapter of the book Modern Problems of Stochastic Analysis and Statistics, Selected Contributions In Honor of Valentin Konakov, edited by V. Panov.

Ahdida, A., Alfonsi, A. and Palidda, E. (2017). Smile with the Gaussian term structure model, The Journal of Computational Finance, Vol.~21, No.~1.

Alfonsi, A. and Blanc, P. (2016). Extension and Calibration of a Hawkes-Based Optimal Execution Model, Market Microstructure and Liquidity, Vol.~2, No.~2.

Alfonsi, A., Kebaier, A. and Rey, C. (2016). Maximum likelihood estimation for Wishart processes, Stochastic Processes and their Applications, Vol.~126, No.~11, pp.~3243-3282.

Alfonsi, A., Klöck, F and Schied, A. (2016). Multivariate Transient Price Impact and Matrix-Valued Positive Definite Functions, Mathematics of Operations Research, Vol.~41, No.~3 pp.~914-934.

Alfonsi, A., Labart, C. and Lelong, J. (2016). Stochastic Local Intensity Loss Models with Interacting Particle Systems, Mathematical Finance, Vol.~26, No.~2 pp.~366-394.

Alfonsi, A. and Blanc, P. (2016). Dynamic optimal execution in a mixed-market-impact Hawkes price model, Finance and Stochastics, Vol.~20, No.~1, pp.~183-218.

Alfonsi, A., Jourdain, B. and Kohatsu-Higa, A. (2015). Optimal transport bounds between the time-marginals of a multidimensional diffusion and its Euler scheme, Electronic Journal of Probability, Vol.~20.

Alfonsi, A. (2015). A simple proof for the convexity of the Choquet integral, Statistics & Probability Letters, Vol.~104, pp.~22-25.

Alfonsi, A. and Infante Acevedo, J. (2014). Optimal Execution and Price Manipulations in Time-varying Limit Order Books, Applied Mathematical Finance, Vol.~21, No.~3, pp.~201-237.

Alfonsi, A., Jourdain, B. and Kohatsu-Higa, A. (2014). Pathwise optimal transport bounds between a one-dimensional diffusion and its Euler scheme, Annals of Applied Probability, Vol.~24, No.~3, pp.~1049-1080.

Alfonsi, A. and Jourdain, B. (2014). A remark on the optimal transport between two probability measures sharing the same copula, Statistics & Probability Letters, Vol.~84, No.~1, pp.~131-134.

Alfonsi, A. and Schied, A. (2013). Capacitary Measures for Completely Monotone Kernels via Singular Control, SIAM J. Control Optim., Vol.~51, No.~2, pp.~1758-1780.

Ahdida, A. and Alfonsi, A. (2013). A mean-reverting SDE on correlation matrices, Stochastic Processes and their Applications, Vol.~123, No.~4, pp.~1472-1520.

Ahdida, A. and Alfonsi, A. (2013). Exact and high-order discretization schemes for Wishart processes and their affine extensions, Annals of Applied Probability, Vol.~23, No.~3, pp.~1025-1073.

Alfonsi, A. (2013). Strong order one convergence of a drift implicit Euler scheme: Application to the CIR process, Statistics & Probability Letters, Vol.~83, No.~2, pp.~602-607.

Alfonsi, A. and Lelong, J. (2012). A closed-form extension to the Black-Cox model, International Journal of Theoretical and Applied Finance, Vol.~15, No.~8.

Alfonsi, A., Schied, A. and Slynko, A. (2012). Order Book Resilience, Price Manipulation, and the Positive Portfolio Problem, SIAM J. Finan. Math., Vol.~3, pp.~511-533.

Alfonsi, A. (2011). An Introduction to Multiname Modeling in Credit Risk, chapter~3 of the book Credit Risk Frontiers edited by T. Bielecki, D. Brigo and F. Patras, Wiley.

Alfonsi, A. and Schied, A. (2010). Optimal Trade Execution and Absence of Price Manipulations in Limit Order Book Models, SIAM J. Finan. Math., Vol.~1, pp.~490-522.

Alfonsi, A. (2010). Cox-Ingersoll-Ross (CIR) Model, Encyclopedia of Quantitative Finance, Wiley.

Alfonsi, A. (2010). High order discretization schemes for the CIR process: Application to affine term structure and Heston models, Mathematics of Computation, Vol.~79, No.~269, pp.~209-237.

Alfonsi, A., Fruth, A. and Schied, A. (2010).Optimal execution strategies in limit order books with general shape functions, Quantitative Finance, Vol.~10, No.~2, pp.~143-157.

Alfonsi, A. and Jourdain, B. (2009). Exact volatility calibration based on a Dupire-type Call-Put duality for perpetual American options, Nonlinear Differential Equations and Applications, Vol.~16, No.~4, pp.~523-554.

Alfonsi, A., Fruth, A. and Schied, A. (2008). Constrained portfolio liquidation in a limit order book model, Banach Center Publications, Vol.~83, pp.~9-25.

Alfonsi, A. and Jourdain, B. (2008). General Duality for Perpetual American Options, International Journal of Theoretical and Applied Finance, Vol.~11, No.~6, pp.~545-566.

Alfonsi, A. (2005). On the discretization schemes for the CIR (and Bessel squared) processes, Monte Carlo Methods and Applications, Vol.~11, No.~4, pp.~355-384.

Alfonsi, A., Cancès, E., Turinici, G., Di Ventura, B. and Huisinga, W., (2005) Adaptive simulation of hybrid stochastic and deterministic models for biochemical systems, ESAIM Proceedings, Vol.~14 (Sept. 2005), CEMRACS 2004 - Math. and appl. to biology and medicine.

Alfonsi, A. and Brigo, D., (2005) New Families of Copulas Based on Periodic Functions, Communications in Statistics: Theory and Methods, Vol.~34, No.~7, pp.~1437-1447.

Brigo, D. and Alfonsi, A. (2005). Credit default swap calibration and derivatives pricing with the SSRD stochastic intensity model, Finance and Stochastics, Vol.~9, No.~1, pp.~29-42.